MathSciNet Relay Station
MathSciNet bibliographic data
MR33421 36.0X
Kodaira, Kunihiko The eigenvalue problem for ordinary differential equations of the second order and Heisenberg's theory of $S$-matrices. Amer. J. Math. 71, (1949). 921–945.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement